Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 11:52 AM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 11:52 AM MDT (17:52 UTC)
- Expired
- Jun 6, 2014, 12:35 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 12:10 PM MDT | FUNNEL CLOUD | 4 E Gordon, NE | FUNNEL CLOUD REPORTED BY THE GORDON FIRE DEPARTMENT MOVING NORTHEAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 5.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 585 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS53 KLBF 061752
SVRLBF
NEC031-161-061845-
/O.NEW.KLBF.SV.W.0086.140606T1752Z-140606T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 AM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
EAST CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1245 PM MDT
* AT 1147 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH
OF GORDON...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCK HILL...BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 110 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4287 10211 4277 10180 4253 10204 4260 10223
TIME...MOT...LOC 1752Z 205DEG 18KT 4266 10210
HAIL...1.00IN
WIND...60MPH
$$
BROOKS2 follow-up statements
978
WWUS53 KLBF 061800
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
100 PM CDT FRI JUN 6 2014
NEC031-161-061845-
/O.CON.KLBF.SV.W.0086.000000T0000Z-140606T1845Z/
SHERIDAN NE-CHERRY NE-
1200 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 1245 PM MDT...
AT 1157 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF GORDON...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZE HAIL WAS REPORTED
10 MILES SOUTH-SOUTHEAST OF GORDON.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCK HILL...BAYONNE AND INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 110 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4258 10203 4262 10217 4287 10211 4277 10180
TIME...MOT...LOC 1759Z 207DEG 20KT 4269 10207
HAIL...1.75IN
WIND...60MPH
$$
KNUTSVIG445 WWUS53 KLBF 061835 RRA SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 135 PM CDT FRI JUN 6 2014 NEC031-161-061846- /O.CAN.KLBF.SV.W.0086.000000T0000Z-140606T1845Z/ SHERIDAN NE-CHERRY NE- 1235 PM MDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY AND EAST CENTRAL SHERIDAN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. LAT...LON 4258 10203 4262 10217 4287 10211 4277 10180 TIME...MOT...LOC 1836Z 207DEG 20KT 4287 10194 $$ KNUTSVIG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:49 AM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 6, 10:49 AM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1149 AM CDT FRI JUN 6 2014 .SYNOPSIS... ISSUED AT 359 AM CDT FRI JUN 6 2014 H5 ANALYSIS THIS MORNING HAS A FAIRLY ZONAL PATTERN ACROSS THE WESTERN AND CENTRAL CONUS. ELONGATED HIGH PRESSURE WAS ANCHORED ALONG THE SRN TIER OF STATES. AN AREA OF LOW PRESSURE WAS NOTED OVER NR SASKATCHEWAN. THIS FEATURE IS EXPECTED TO DEEPEN AS IT TRACKS TOWARD HUDSON BAY OVER THE NEXT 24 TO 36 HRS. BEHIND THIS FEATURE...A TROUGH OF LOW PRESSURE WILL DEEPEN ACROSS THE NORTH CENTRAL CONUS...WITH A DECENT COLD FROPA EXPECTED ACROSS THE NRN PLAINS OVER THE NEXT 24 HRS. AT THE SURFACE...A COLD FRONT EXTENDED FROM NORTHWESTERN MINNESOTA...INTO CENTRAL SD...INTO EAST CENTRAL WYOMING. A COUPLE OF CONVECTIVE COMPLEXES WERE IMPACTING THE CENTRAL AND NRN PLAINS THIS MORNING. THE FIRST WAS OVER NWRN SD AND A SECOND EXTENDED FROM EAST CENTRAL COLORADO INTO NWRN KS. AS OF 3 AM CDT...UNDER MOSTLY CLEAR SKIES...TEMPERATURES RANGED FROM 53 AT NORTH PLATTE TO 63 AT OGALLALA. && .UPDATE... ISSUED AT 1148 AM CDT FRI JUN 6 2014 FORECAST HAS BEEN UPDATED TO ACCOUNT FOR PRECIPITATION TRENDS. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED IN AN AREA OF CONVERGENCE OVER THE EASTERN PANHANDLE. ELSEWHERE MID LEVEL WARM AIR ADVECTION AND STEEP LOW LEVEL LAPSE RATES HAVE BROUGHT ON A FAIRLY DENSE CUMULUS FIELD FROM SOUTHWEST INTO CENTRAL NEBRASKA. MOISTURE TRANSPORT WILL INCREASE ACROSS THE AREA THIS AFTERNOON SO EXPECT THE ACTIVITY TO THE WEST TO CONTINUE TO INCREASE IN COVERAGE...THEN WILL SHIFT EAST THIS AFTERNOON AND EVENING AS A SHORTWAVE TROUGH NOW OVER NORTHWEST COLORADO PUSHES INTO NEBRASKA. CONTINUE TO MONITOR CHANCES FOR STRONG TO SEVERE STORMS TODAY. DOES LOOK LIKE AS THE SHORTWAVE TO THE WEST MOVES CLOSER TO HELP ENHANCE ACTIVITY DEVELOPING OVER THE PANHANDLE STORMS SHOULD INTENSIFY. DEEP LAYER SHEAR IS MARGINAL...BUT MAY BE ENOUGH TO SUPPORT ORGANIZATION FOR SOME STRONGER STORMS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 359 AM CDT FRI JUN 6 2014 SHORT TERM FORECAST CHALLENGES ARE PRECIPITATION CHANCES IN ASSOCIATION WITH AN APPG COLD FRONT AND MID LEVEL DISTURBANCE...THEN TEMPERATURES. FOR TODAY...AN APPROACHING COLD FRONT IS EXPECTED TO APPROACH NORTHWESTERN NEBRASKA...AND IS EXPECTED TO BE POSITIONED ACROSS THE NORTHERN PANHANDLE INTO WESTERN PORTIONS OF CHERRY COUNTY BY 00Z SATURDAY. AT THE SAME TIME...AN APPROACHING MID LEVEL DISTURBANCE FROM WYOMING AND JET STREAK ACROSS THE DAKOTAS...WILL INCREASE LIFT ACROSS WESTERN NEBRASKA THIS MORNING...TRANSITIONING EAST THIS AFTERNOON. WITH SURFACE HEATING...AND SOME RESPECTABLE DEEP LAYER WIND SHEAR...THERE IS A THREAT FOR SOME SEVERE STORMS LATER TODAY. THE THREAT WILL BE MOST PRONOUNCED SOUTH OF THE FRONT...OR GENERALLY SOUTH OF A LINE FROM ANTIOCH TO CODY. CAPES SOUTH OF THIS FEATURE...WILL REACH 1000 TO 2000 J/KG LATER THIS AFTERNOON...COUPLED WITH DEEP LAYER SHEAR OF 30 TO 40 KTS...COULD MAKE FOR SOME STRONG TO MARGINALLY SEVERE STORMS LATER THIS AFTERNOON AND EVENING. STORM SEVERITY WILL DIMINISH QUICKLY NORTH OF THE FRONT THIS EVENING INTO THE OVERNIGHT HRS WITH SHOWERS A THREAT LATE INTO THE OVERNIGHT. MUCH COOLER AIR WILL PUSH INTO THE FORECAST AREA OVERNIGHT WITH H85 TEMPS AS LOW AS 4C OVER THE NERN NEBRASKA PANHANDLE. FORTUNATELY CLOUD COVER AND LOW LEVEL MOISTURE...SHOULD PREVENT TEMPS FROM REACHING THE LOWER 40S IN THE NORTHWEST TONIGHT. EVEN WITH THE CLOUD COVER...OVERNIGHT LOWS WILL BE IN THE UPPER 40S TO LOWER 50S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 359 AM CDT FRI JUN 6 2014 UNSEASONABLY COOL AND WET WEEKEND WITH A SLOW WARM UP TO MORE SEASONAL TEMPS NEXT WEEK. CANADIAN HIGH PRESSURE SLIDES SOUTH ACROSS THE NORTHERN PLAINS ON SATURDAY. AHEAD OF THE HIGH...EASERLY/SOUTHEASTERLY WINDS WILL RETURN SOME BETTER MOISTURE AND DEW PTS RISE TO AROUND 50. RAIN CHANCES EARLY IN THE MORNING ON SATURDAY...THEN SKIES WILL SEE SOME PEAKS OF SUN FOR THE AFTERNOON. THE HIGH TEMPS ON SATURDAY WILL BE INTO THE 60S TO AROUND 70. SUNDAY A STRONG DISTURBANCE WILL MOVE ACROSS THE CWA. MODELS IN DECENT AGREEMENT WITH RAIN CHANCES IN THE NW EARLY...WITH THE ACTIVITY SLIDING SOUTHEAST DURING THE DAY. PRECIP WILL GENERALLY BE RAIN SHOWERS...WITH AFTERNOON HEATING...ALBEIT LIMITED DUE TO CLOUDS AND SHOWERS...POSSIBLY CREATING SOME MORE INSTABILITY AND A BETTER CHANCE FOR THUNDERSTORMS. MONDAY INTO TUESDAY A WARM UP TO MORE SEASONAL TEMPS IS EXPECTED. AS THE WARM FRONT LIFTS ACROSS THE AREA...MAY SEE SOME WAA SHOWERS...HOWEVER MOISTURE IS LIMITED AND LIKELY ONLY TO SEE AN INCREASE OF CLOUDS. REST OF THE EXTENDED LOOKS MORE LIKE A TYPICAL SUMMER TIME ACTIVE PATTERN. A COLD FRONT WILL PUSH ACROSS THE AREA WED NIGHT THEN STALL TO THE SOUTH. SHOWER CHANCES ASSOCIATED WITH THE BOUNDARY PASSAGE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 650 AM CDT FRI JUN 6 2014 A STRONG COLD FRONT WILL APPROACH AND PASS THROUGH WESTERN AND NORTH CENTRAL NEBRASKA OVER THE NEXT 12 TO 18 HOURS. THIS FEATURE WILL SPREAD SHOWERS AND THUNDERSTORMS TO WESTERN AND NORTH CENTRAL NEBRASKA...BEGINNING AT 18Z TODAY AND PERSISTING THROUGH MID EVENING. CIGS WILL LOWER TO AROUND 7000 FT AGL TODAY SOUTH OF THE FRONT...AND ARE EXPECTED TO LOWER TO MVFR LEVELS BEHIND THE FRONT LATER TONIGHT. SOME CIGS MAY DROP BLO 1000 FT AGL OVERNIGHT TONIGHT. AT THIS TIME...FORECAST CONFIDENCE IS NOT HIGH ENOUGH TO INSERT IFR CIGS IN THE 12Z TAF ISSUANCE. WINDS WILL BE FROM THE SOUTHEAST AT 10 TO 20 KTS TODAY...SHIFTING TO THE NORTHEAST AT AROUND 10 KTS LATER TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BROOKS SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...MASEK AVIATION...CLB
Hazardous weather outlook, Jun 6, 3:49 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 449 AM CDT FRI JUN 6 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-071000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 449 AM CDT FRI JUN 6 2014 /349 AM MDT FRI JUN 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA LATER TODAY AND THIS EVENING. SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THE FRONT ADVANCES ACROSS THE OUTLOOK AREA. SOME STORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE THREATS. AT THIS TIME...THE MAIN SEVERE THREAT IS WEST OF A LINE FROM NAPER TO ERICSON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE DEGREE OF SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Jun 6, 11:44 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL 6 S ELI 42.85N 101.44W
06/06/2014 M0.50 INCH CHERRY NE TRAINED SPOTTER
&&
CARMELSpecial weather statement, Jun 6, 11:49 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1249 PM CDT FRI JUN 6 2014 NEZ004-022-023-035-056-057-094-061830- ARTHUR NE-DEUEL NE-GARDEN NE-GRANT NE-KEITH NE-SHERIDAN NE-WESTERN CHERRY NE- 1149 AM MDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...ARTHUR... SOUTHEASTERN SHERIDAN...NORTHWESTERN KEITH...GRANT...EASTERN GARDEN AND NORTHERN DEUEL COUNTIES UNTIL 1230 PM MDT... AT 1147 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELI TO 16 MILES SOUTH OF ELI TO 5 MILES NORTHEAST OF HYANNIS TO 14 MILES NORTHWEST OF ARTHUR...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARTHUR... WHITMAN... MEDICINE LAKE... HAYTHORN LAKE... JENSEN LAKE... DULUTH... CODY LAKE... CODY... PRATT LAKE... SPRING VALLEY LAKE... HIRE... SAND PUDDIN LAKE... GREEN LAKE... COGILL LAKE... LENA... THREE MILE LAKE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:40 AM MDT | River Flood Warning | LBF | Deuel, Keith | 6 days |
| Jun 6, 12:12 PM MDT | Tornado Warning | LBF | Cherry, Sheridan | 23 min |
| Jun 6, 12:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 40 min |
| Jun 6, 12:18 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 6, 12:28 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 28 min |
| Jun 6, 12:40 PM MDT | Tornado Warning | LBF | Cherry | 35 min |
| Jun 6, 1:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 44 min |
| Jun 6, 1:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 6, 1:39 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 51 min |
| Jun 6, 1:49 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 41 min |
| Jun 6, 1:55 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 50 min |
| Jun 6, 2:01 PM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 2:05 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 40 min |
| Jun 6, 2:24 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 48 min |
| Jun 6, 2:31 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 6, 2:45 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jun 6, 3:20 PM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 3:30 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 47 min |
| Jun 6, 4:12 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 63 min |
| Jun 6, 4:25 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 65 min |
| Jun 6, 4:30 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 3 hr |
| Jun 6, 4:52 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.